# SDR SWIA200514980

- Difficulty date: May 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 5,850 hours, 5,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST EMERGENCY LIGHT PAD ON CEILING INOPERATIVE.  RELAMPED LAST CEILING EMERGENCY LIGHT IAW MM CHAPTER 33-50-00, OPERATIONAL CHECK GOOD.
